MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Catalog Number 11775863122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepant results for 1 patient sample tested for elecsys estradiol iii assay (estradiol iii) and elecsys fsh (fsh) on a cobas 6000 e601 module.The estradiol iii result from the e601 module was 769.20 pmol/l.The sample was repeated twice on the e601 module with results of 800.8 pmol/l and 804.6 pmol/l.The fsh result from the e601 module was 1.31 iu/l.The doctor questioned the estradiol result as it was not consistent with the patient¿s condition.The sample was repeated by a competitor method, and the estradiol result was < 55.1 pmol/, l and the fsh result was 1.85 miu/ml.This medwatch will cover fsh.Refer to medwatch with a1 patient identifier (b)(6) for information on the estradiol iii results.
 
Additional Manufacturer Narrative
The competitor method was (b)(4).The e601 module serial number was (b)(6).The sample was requested for investigation.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The sample was received for investigation.Upon further investigation of the patient sample, an interferent against the streptavidin component of the reagent was confirmed.This interference is covered in product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS FSH
Common Device Name
RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22506720
Report Number1823260-2025-02147
Device Sequence Number15769213
Product Code CGJ
UDI-Device Identifier04015630909223
UDI-Public04015630909223
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K964693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11775863122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian